# SDR ASOA201102216

- Difficulty date: November 18, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 31,248 hours, 27,196 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MASTER WARNING, NLG WOULD NOT RETRACT.  ACFT RETURNED AFTER T/O AND EMERGENCY DECLARED.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION FUNCTIONAL TEST IAW AMM 32-30-00.  OP'S CHECKED GOOD.
